# SDR 39LA20160426155

- Difficulty date: April 26, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N805AR
- Make and model: Skrsky S61N
- Aircraft serial: 61717
- Aircraft time: 40,180 hours, 107,354 cycles
- Engine: Ge CT581402
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S612073145266
- Condition: Corroded
- Location: Fuselage
- Part time: 40,180 hours, 107,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION FOUND ON AFT LOWER SKIN OF ACFT, LOCATED AT AREA OF FS 292 - 323, WL 85, BL 35R OUTER RT SIDE OF AFT FUEL BAY.  CORROSION MOSTLY LEVEL 1.  LEVEL 3 IN ONE AREA APPROX 3 INCH AREA.  REPAIRED CORROSION & FABRICATED FILLER & DOUBLER IAW EO15038-303 REV IR, SRM SA CHAPTER 4 & AMM SA-4045-80 01 15 2014.
